# SDR CALA9801984

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Inop
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR WAS EXTENDED FOR LANDING AT IAH. THE L/H AND R/H MLG DOORS WERE DAMAGED ON LANDING. MAINTENANCE REMOVED AND REPLACED THE L/H MLG DOOR SWITCH. BOTH L/H AND R/H MLG DOORS WERE REMOVED AND REPLACED IAW MM 32-12-01. INDICATION AND OPERATIONAL CHECKS WERE GOOD.
